# SDR GTIA012208

- Difficulty date: November 8, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT SEAT TRACK -X22 FROM STA Y532 TO STA 648.  REMOVED SEAT TRACK FROM STATION 532-648.  FABRICATED DRILLED AND LOCATED NEW SECTION FROM 532-648.  INSTALLED NEW SEAT TRACK FROM 532-648.  (M)
